# SDR 2008UALA02292

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT BS 1540 AND STR 26L, FRAME INBOARD FLANGE DENTED.  REMOVED DAMAGE FABRICATED AND INSTALLED RPR IAW 53-00-07 RPR 5.THIS IS A CAT B RPR IN ZONE 1 AND REQUIRES SUPPLEMENTAL INSPECTIONS STARTING AT 50,000 TOTAL FLIGHT CYCLES AND 12,000FC THEREAFTER. INSPECTIONS CONSISTS O F BOTH VISUAL AND NDT PER SRM 53-00-07 RPR 5 TABLE II.
